Shirl, a question for you please

Discussion in 'Fibromyalgia Main Forum' started by ozgran, Mar 10, 2003.

  1. ozgran

    ozgran New Member

    If you have read other posts of mine you will know I am having some difficulties at present. Have gone off the anti-depressants- just getting fatter and fatter with them, retaining fluid and have insomnia. No anti-inflammitories because of the ulcer.Just take a strong pain killer called Panamax, Olive Leaf Extract and nothing else. Couldn't even handle the supposedly gentle Chinese Herbalist meds. I was taking what I believe to be the equivalant of ZMA, but I became so hot in the limbs and when I took my sugar readings I had no trouble whatever in getting a blood sample. It just gushed. I have never had problems with cold hands or feet, ( they are almost burning as I sit here ) but the ZMA seemed to make it worse. Have you heard of this happening? Thanks, Love Ozgran.
    [This Message was Edited on 03/11/2003]
  2. Shirl

    Shirl New Member

    No hon, I have not had any problem taking ZMA, what I take is originally from the SNAC company, its; 'zinc, magnesium, and vitamin B-6', there is nothing else in it.

    I can't imagine what could be causing what you described. I did try another brand, and it did nothing. No sleep and did not help the pain either.

    The brand that Pro Health sells is by SNAC, they have a patten on it.

    I have heard that other companies are adding other ingredients to it and calling it 'ZMA', you may be allergic to something in that.

    Stop taking it, and see if the symptoms go away.

    I am sure Klutzo could help more than I with the side effects you are experiencing, she is a wiz with any kind of meds, or supplements.

    Shalom, Shirl